As long as we are doing Levaquin effects, here are the ones that I've had which I believe were caused by 3 Levaquin (and 1 Cipro) tablets. I took them in early June, 1999. Lingering means I still suffer from this, short term means that the symptom has apparently disappeared (although some lasted months).
-- joint pain (short term)
-- rotator cuff tendonitis (lingering)
-- blurred vision in my left eye (lingering)
-- incredible sensitivity to light in my left eye (short term)
-- anxiety (I suffered from some GAD already, got worse on Levaquin, now better)
-- depression (the only bout of depression in my life -- I'm 43)
-- dizziness (lingering)
-- insomnia (short term)
-- stomach pain (short term)
-- intestinal upset (lingering)
-- fatigue (lingering, but improving)
By the way, the label for Levaquin clearly states "taste perversion" as "likely to be drug related in patients receiving [Levaquin]". Ask your doctor to read the label. If you believe an alteration in taste was cause by Levaquin, you've stopped taking it, right?
Last Updated 7/08/04